Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Degenerate kernel method for Hammerstein equations

Authors: Hideaki Kaneko and Yuesheng Xu
Journal: Math. Comp. 56 (1991), 141-148
MSC: Primary 65R20; Secondary 45L05
MathSciNet review: 1052097
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The classical method of the degenerate kernel method is applied to numerically solve the Hammerstein equations. Several numerical examples are given to demonstrate the effectiveness of the current method. A brief discussion of a number of methods to decompose the kernel is also included.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20, 45L05

Retrieve articles in all journals with MSC: 65R20, 45L05

Additional Information

Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society